# SDR VNAA2011071900021

- Difficulty date: July 14, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 17,276 hours, 18,069 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Part serial: 3688369001
- Condition: Failed
- Location: Te Flap
- Part time: 76 hours, 77 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED WHEN FLAPS SELECTED 30 THEY INDICATIED 28 LT 30 RT.  USING THE AIRCRAFT MAINTENANCE MANUAL, MAINTENANCE TROUBLESHOT, REMOVED, TESTED, AND REPLACED THE FLAP TRANSMITTER.  AIRCRAFT WAS RELEASED FOR SERVICE.
